Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 3, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 25, 2024, 4:45 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2024, 4:45 PM CDT (21:45 UTC)
- Expired
- Apr 25, 2024, 5:18 PM CDT
- In force
- 33 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cheyenne County, KS, Rawlins County, KS
The radar
The Goodland radar (KGLD), 44 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:45 PM CDT | TORNADO | 10 Ssw Bird City, KS | Media reported a tornado east of HWY 27 & B. Location estimated based on radar. It lasted about 2-3 minutes. |
| Apr 25, 4:47 PM CDT | HAIL 1.75 | 4 Ssw Bird City, KS | Social media report with picture of hail stones around half dollar to golf ball in size. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
408
WFUS53 KGLD 252145
TORGLD
KSC023-153-252230-
/O.NEW.KGLD.TO.W.0003.240425T2145Z-240425T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
445 PM CDT Thu Apr 25 2024
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Eastern Cheyenne County in northwestern Kansas...
West central Rawlins County in northwestern Kansas...
* Until 530 PM CDT.
* At 445 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Bird City, or 14 miles southeast
of St. Francis, moving northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bird City around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3985 10128 3957 10155 3957 10161 3958 10168
3994 10159
TIME...MOT...LOC 2145Z 214DEG 20KT 3962 10162
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Trigg4 follow-up statements
940
WFUS53 KGLD 252149 CCA
TORGLD
KSC023-153-252230-
/O.COR.KGLD.TO.W.0003.240425T2145Z-240425T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
449 PM CDT Thu Apr 25 2024
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Eastern Cheyenne County in northwestern Kansas...
West central Rawlins County in northwestern Kansas...
* Until 530 PM CDT.
* At 449 PM CDT, a confirmed tornado was located 9 miles southwest of
Bird City, or 14 miles southeast of St. Francis, moving northeast
at 25 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado near County Road 23 in
southern Cheyenne County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Bird City around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3985 10128 3957 10155 3957 10161 3958 10168
3994 10159
TIME...MOT...LOC 2149Z 214DEG 20KT 3962 10162
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Trigg588
WWUS53 KGLD 252158
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
458 PM CDT Thu Apr 25 2024
KSC023-153-252230-
/O.CON.KGLD.TO.W.0003.000000T0000Z-240425T2230Z/
Cheyenne KS-Rawlins KS-
458 PM CDT Thu Apr 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EASTERN
CHEYENNE AND WEST CENTRAL RAWLINS COUNTIES IN NORTHWESTERN KANSAS...
At 457 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Bird City, or 14 miles southeast of St.
Francis, moving northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. This storm does have a history of
producing tornadoes and funnel clouds.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bird City around 500 PM CDT.
Other locations in the path of this tornadic thunderstorm include
McDonald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3957 10155 3958 10160 3959 10167 3994 10159
3985 10128
TIME...MOT...LOC 2157Z 217DEG 22KT 3967 10156
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Trigg871
WWUS53 KGLD 252208
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
508 PM CDT Thu Apr 25 2024
KSC023-153-252230-
/O.CON.KGLD.TO.W.0003.000000T0000Z-240425T2230Z/
Cheyenne KS-Rawlins KS-
508 PM CDT Thu Apr 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN CHEYENNE AND WEST CENTRAL RAWLINS COUNTIES IN
NORTHWESTERN KANSAS...
At 508 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bird City, or 15 miles east of St. Francis, moving
northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne and west central Rawlins Counties in
northwestern Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3967 10148 3967 10155 3969 10162 3994 10159
3985 10128
TIME...MOT...LOC 2208Z 209DEG 21KT 3973 10152
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Trigg536
WWUS53 KGLD 252218
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
518 PM CDT Thu Apr 25 2024
KSC023-153-252227-
/O.CAN.KGLD.TO.W.0003.000000T0000Z-240425T2230Z/
Cheyenne KS-Rawlins KS-
518 PM CDT Thu Apr 25 2024
...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE AND WEST CENTRAL
RAWLINS COUNTIES IN NORTHWESTERN KANSAS IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However,
small hail is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Kansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.
&&
LAT...LON 3967 10148 3967 10155 3969 10162 3994 10159
3985 10128
TIME...MOT...LOC 2216Z 214DEG 20KT 3978 10148
$$
TriggWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:13 PM CDT, 1 hour 32 minutes earlier. Its key messages:
- Significant severe weather remains forecast for today (Thursday) with very large hail (1" - 3"+) and tornadoes (including the possibility of long-lived or significant tornadoes) as the main threats. The severe weather is forecast to impact the area during the afternoon and evening hours. There is a 10% chance that a cap or a different environmental factor will prevent severe weather.
- A Red Flag Warning remains in effect Thursday for Kit Carson, Cheyenne [CO], Wallace, and Greeley counties during the afternoon and early evening hours.
- Blowing dust chances have lowered, but could still see hazy skies and some degraded air quality this afternoon.
Area forecast discussion, Apr 25, 3:13 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Goodland KS 213 PM MDT Thu Apr 25 2024 .KEY MESSAGES... - Significant severe weather remains forecast for today (Thursday) with very large hail (1" - 3"+) and tornadoes (including the possibility of long-lived or significant tornadoes) as the main threats. The severe weather is forecast to impact the area during the afternoon and evening hours. There is a 10% chance that a cap or a different environmental factor will prevent severe weather. - A Red Flag Warning remains in effect Thursday for Kit Carson, Cheyenne [CO], Wallace, and Greeley counties during the afternoon and early evening hours. - Blowing dust chances have lowered, but could still see hazy skies and some degraded air quality this afternoon. && .UPDATE... Issued at 210 PM MDT Thu Apr 25 2024 A Tornado Watch has been issued for most of the CWA until 3Z tonight. Storms are starting to fire south of I-70 along the KS/CO border and moving to the northeast. The main time for severe storms will be between 22Z-03Z. && .SHORT TERM /THROUGH FRIDAY/... Issued at 1157 AM MDT Thu Apr 25 2024 Severe weather is expected across the Tri-State area this afternoon into the overnight hours. The dryline looks to be setting up near I- 70 and Highway 27. Locations to the southwest of the line are drying out as southerly winds will continue gusting above 25 MPH. Later this afternoon, RH values behind the dryline will drop into the lower teens. This will create critical fire weather conditions for locations behind the dryline. A Red Flag Warning is still in effect for the locations where prolonged critical fire weather conditions are expected. Blowing dust will also be possible (~15% chance) in locations along and south of a line from Idalia, CO to Oakley, KS. Along the Kansas Colorado border will see the best conditions for blowing dust. Visibility reductions down to around 3 miles are possible in plumes of blowing dust. Brown-out conditions cannot be ruled out near source regions. The dryline will be the trigger for the severe weather in the evening. SPC has kept an Enhanced risk in the southeastern 1/3 CWA for Thursday afternoon-night. This is based on a hatched/significant hazard for 30% chance of hail and 10% chance of tornado. For this event, the environment will be highly primed for tornado and hail hazards. There is still a 10% chance that the cap will prevent any storms from firing, but confidence is lowing due to clearing skies. If the cap does break, isolated discrete to clusters of severe storms will form and all hazards will be possible becoming a mess of storms later on. The main hazards will be tornadoes and hail. The entire Tri-State area will have potential to see severe weather, but chances increase in the Enhanced risk area. Storms are expected to start firing around 19-21Z with the highlight of the severe storms being 22Z-03Z. The prime location for the severe storms will be in the Enhance risk area and the storms will move to the northeast. After 03Z, the severe weather threat will lower over the following 9 hours. During this time, we will begin to get the wrap-around precipitation from the northwest. These are expected to just be showers with a few weak thunderstorms embedded within. Less than 0.5 inches of QPF is expected with this system with most of that falling north of highway 36. As the low pressure system leaves the area on Friday, strong northwesterly winds are expected to follow. Gusts up to 40 kts are already expected due to the pressure rises. Temperatures overnight tonight will cool to the upper 40s. High temperatures tomorrow will warm into the upper 60s and the southern CWA reaching into the mid to upper 70s. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Issued at 101 PM MDT Thu Apr 25 2024 Friday evening, split flow will be in place over the western have of the nation. A broad upper trough will extend west to east from the West Coast to western Iowa and south into the Desert Southwest. The northern split will cut north through the Bighorn Mountains of Wyoming and up into Big Sky Country (Montana). The southern split will be the main concern for the Tri-State area a series of systems moves through the region over the weekend. Friday evening, a closed low will continue to lift to the northeast, up into north central Nebraska and the East River portion (East of the Missouri River) of South Dakota. As this system moves out of the region, expect wrap around moisture on the back side of the system. For the evening/overnight hours, precipitation chances (20-40%) will be limited to areas mainly along and west of Highway 27. The concern over strong to severe thunderstorms across the Tri-State area remains for Saturday. A second low pressure system north of the Four Corners region will move into eastern Colorado and western Kansas during the day on Saturday. Precipitation chances will increase west to east across the region, with rain chances likely, in the afternoon and evening, particularly in eastern Colorado and areas along and north of Interstate 70. As far as the severe weather threat for Saturday, a few strong to severe thunderstorms will be possible for the CWA in the afternoon. A boundary will be set up from southwestern Kansas to northeastern Kansas. This boundary will cut across the southeastern portions of the CWA, with a dryline extending south into Oklahoma and Texas. CAMs are showing potential for some storms firing up along the boundary and moving to the north through the CWA as the low tracks to the north northeast through the day. Models are already showing possibility of SBCAPE values of over 1000 J/kg and MLCAPE values of over 1200 J/kg in the area along the boundary as it lifts north into the area. A jet streak will also be moving over the region during the day on Saturday. Right now, the worst threat looks to be to the southeast of our area in the warm sector and ahead of the dryline. A slight shift northward of the system's expected track could potentially bring additional concerns for severe weather to the area. With all of that being said, I wish everyone in the path of severe weather the next few days, Qapla' (good luck or success). Saturday evening into Sunday afternoon, chances for precipitation will gradually decrease from south to north. The other concern with this system will be the potential rainfall amounts. The area has been fairly dry recently. However, thunderstorms moving through the region today could bring a few tenths of rainfall to the region. Paired with decent soundings and QPF values nearing an inch in areas north of I-70, hydro concerns may be an issue. Westerly flow sets up Monday and Tuesday, with dry conditions expected. Temperatures will return to the 70s and 80s on Tuesday and Wednesday. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1123 AM MDT Thu Apr 25 2024 Strong to significantly severe storms are expected to impact the region tonight and could to reduce categories at both KGLD and KMCK. Stratus will continue to impact both sites over the next few hours, at least. Clearing is occurring at KGLD and approaching KMCK. Around 21Z is when storms are expected to start firing and last into the night, however lingering showers and storms will last throughout the night and into tomorrow morning. A low pressure system will be moving through and cause winds to become northwesterly overnight. Strong winds are expected tomorrow from the northwest and gusty winds will continue today. && .HYDROLOGY... Issued at 252 AM MDT Thu Apr 25 2024 Portions of the Tri State region could see some potentially impactful precipitation from showers and thunderstorms over an 84- hour period starting today and going late into the upcoming weekend. These chances will come in two rounds, one Thursday/Thursday night and the other this weekend. Precipitation amounts will be highly dependent on track and movement and overall coverage. Rainfall totals that are currently forecasted during this time have around a half inch or less south and east of a line from Hill City to Colby, Kansas and southwest to the Tribune area. North and west of this line, up to 0.80" to a localized 1.60" is possible. The highest totals are currently focused west of a line from Burlington Colorado to McCook Nebraska. Area soils are pretty dry at this time and should be able to handle around 1 to 2 inch rainfall, but will have to be monitored for potential for any training of storms in localized areas, especially for areas that may have seen a lot of rain today/tonight and may see more storms over the weekend. There are currently no Flood Watches in effect. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...Red Flag Warning until 8 PM MDT this evening for KSZ027-041. CO...Red Flag Warning until 8 PM MDT this evening for COZ253-254. NE...None. && UPDATE...CA SHORT TERM...CA LONG TERM...Wekesser AVIATION...CA HYDROLOGY...JN
Hazardous weather outlook, Apr 25, 3:03 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 203 PM MDT Thu Apr 25 2024 COZ090>092-KSZ001>004-013>016-027>029-NEZ079>081-262015- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Dundy-Hitchcock-Red Willow- 203 PM MDT Thu Apr 25 2024 /303 PM CDT Thu Apr 25 2024/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... A Tornado Watch has been issued for locations along and north of Highway 40. Severe weather is expected today across a majority of the area. The severe threat is forecast to begin around two in the afternoon and last until midnight. The main hazards remain very large hail and tornadoes, potentially including significant tornadoes. Damaging wind gusts are possible as well. A Red Flag Warning has been issued for counties from Kit Carson, Cheyenne, Wallace, and Greeley counties as critical fire conditions are forecast during the afternoon hours. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... Strong to marginally severe thunderstorms will be possible Saturday afternoon and evening across the outlook area. The main hazard with any thunderstorms that develop will be large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. KSZ041-042-262015- Greeley-Wichita- 203 PM MDT Thu Apr 25 2024 /303 PM CDT Thu Apr 25 2024/ This hazardous weather outlook is for northwest Kansas. .DAY ONE...THIS AFTERNOON AND TONIGHT... Severe weather is expected today across a majority of the area. The severe threat is forecast to begin around two in the afternoon and last until midnight. The main hazards remain very large hail and tornadoes, potentially including significant tornadoes. Damaging wind gusts are possible as well. A Red Flag Warning has been issued for counties from Kit Carson, Cheyenne, Wallace, and Greeley counties as critical fire conditions are forecast during the afternoon hours. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... Strong to marginally severe thunderstorms will be possible Saturday afternoon and evening across the outlook area. The main hazard with any thunderstorms that develop will be large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested.
In the hours before
Local storm report, Apr 25, 4:32 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
332 PM MDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Hail 14 SSE Bird City 39.57N 101.40W
04/25/2024 M1.00 Inch Rawlins KS Storm Chaser
&&
KMKLocal storm report, Apr 25, 4:36 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
336 PM MDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Hail 14 NW Saint Francis 39.93N 101.97W
04/25/2024 M0.70 Inch Cheyenne KS Storm Chaser
Chaser reported the hail at the intersection
of CR Z & 5.
&&
KMKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:07 AM CDT | Special Weather Statement | GLD | Rawlins | 38 min |
| Apr 25, 3:56 AM CDT | Special Weather Statement | GLD | Norton | 34 min |
| Apr 25, 3:27 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 63 min |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 59 min |
| Apr 25, 4:24 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 66 min |
| Apr 25, 4:31 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 59 min |
| Apr 25, 5:16 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 59 min |
| Apr 25, 5:18 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 42 min |
| Apr 25, 5:20 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 55 min |
| Apr 25, 5:27 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Rawlins, Sheridan, Thomas | 63 min |
| Apr 25, 5:36 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 39 min |
| Apr 25, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 56 min |
| Apr 25, 6:04 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 26 min |
| Apr 25, 6:08 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 37 min |
| Apr 25, 6:14 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 61 min |
| Apr 25, 6:23 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 37 min |
| Apr 25, 6:30 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 30 min |
| Apr 25, 6:44 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 61 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 49 min |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.